# SDR DHL2001707014

- Difficulty date: December 14, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Out Of Adj
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RANGE OF MOTION ON WINDSHIELD WIPERS, BOTH CAPT AND F/O ARE INADEQUATE FOR NORMAL FIELD OF VISION (DO NOT COME UP HIGH ENOUGH).  WINDSHIELD WIPERS NEED REPLACING (BLADES).  TESTED AND ADJUSTED NR 1 AND NR 2 WIPER ASSB IAW 727 MM CHP 30-42.  GROUND CKS NORMAL AT THIS TIME.  REMOVED AND REPLACED WIPER BLADES IAW 727 MM CH 30-42.
